# SDR AALA202105029005

- Difficulty date: May 1, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 81,574 hours, 9,889 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Cracked
- Location: Girt Bar Ind
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 DOOR AFT DOOR AFT GIRT BAR YELLOW WITNESS INDICATOR FITTING IS CRACKED. REMOVED AND REPLACED GIRT BAR YELLOW WITNESS INDICATOR ON R4 DOOR AFT PER SRM 51-40-02.
